# SDR SWI2024F01223

- Difficulty date: August 26, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 280 LOWER SIDE OF THE FLIGHT COMPARTMENT DOOR ANGLE IS CORRODED.      (C-CHECK RO 11/9/2024)    FLOOR BEAM STA 280 LOWER SIDE OF THE FLIGHT COMPARTMENT DOOR ANGLE WAS REPLACED IAW CRJ700 SRM 51.42.06 AND 52.42.21 TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
